Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is headache with dizziness, jaw numbness nad arm tingling related to angioplasty ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
I had angioplasty oct 2010. I am turning 40 next month. For the past three weeks I have had headaches with dizziness and jaw numbness, arm tingling. My cholesterol is 130 LDL 40 hdl but I am worried about my vldl. I smoke marijuana but don't drink or smoke cigarettes.
Posted Sun, 15 Apr 2012 in General Health
Answered by Dr. Puneet Maheshwari 1 hour later

Thanks for the query,

Dizziness, headache etc is a very difficult symptom to find a cause for. It may be completely unrelated to any heart condition or medication, although some meds may have this as a side effect -- for example, metoprolol.

It is possible there is restenosis (blockage) of stent implant, but the chances are extremely rare, in that situation the patient will have to face the actute symptoms.Adverse reaction to medication and diabetes may have an effect. But high blood pressure almost always has no symptoms.


1-Walking exercises are very important after angioplasty. Patients should walk at least two or three times every day after they are discharged from the hospital. Care should be taken that they do not overdo it. They should increase the distance slowly day-by-day, but it should depend on how much the heart permits.

If symptoms like chest discomfort, excessive shortness of breath or dizziness is noticed during a walking exercise, that means the heart is not ready to take that much of pressure. Stop immediately and take some rest.

In case the problem continues, the doctor should be informed about it immediately.

2-Take fat free diet with higher amount of veggies, fruits.

3- Consult a cardiologist soon and get a 2D echo done.

Dont worry, your symptoms are due to drug side effects, and your physician will prescribe its substitute.

Hope this will help you out and I am ready for future follow ups, if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor